# SDR SWAA2014010223681

- Difficulty date: December 12, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 56,461 hours, 34,716 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 6953918
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING 195CL CRACKED.  REPAIRED FAIRING IAW SRM.
